Side Effect - I am taking nebivolol as well as amlodipine for BP. Amongst the listed side-effects?
- 18 Oct 2014 by aksingh
- 18 October 2014
- amlodipine, nebivolol, side effect
... I am getting weird dreams by using BOTH these drugs (confirmed when taking each individually).
I need to know by means of confirmatory literature:
1. what is the exact mechanism by which these dreams occur.
2. what is the long term effect on neurological or other conditions by taking these drugs.
I need professional/academic advice just for my information.
Added 18 Oct 2014:
any studies on this particular side effect have been done by the nakers of these drugs?
Vivid dreams is not a very common side effect. They don't study why a med causes a side effect, particularly a rare one. There isn't a long term neuro effect of these meds. You can guess. Bp meds relax blood vessels, so maybe more blood to the brain might cause it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2009 • 1 answer
Posted 7 Jul 2010 • 4 answers
Posted 7 Jan 2014 • 2 answers
Posted 11 Feb 2014 • 1 answer
Posted 17 May 2014 • 1 answer